Accessibility navigation

Hankel and Toeplitz transforms on H 1: continuity, compactness and Fredholm properties

Papadimitrakis, M. and Virtanen, J. A. (2008) Hankel and Toeplitz transforms on H 1: continuity, compactness and Fredholm properties. Integral Equations and Operator Theory, 61 (4). pp. 573-591. ISSN 0378-620X

Text - Accepted Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00020-008-1609-2


We revisit the boundedness of Hankel and Toeplitz operators acting on the Hardy space H 1 and give a new proof of the old result stating that the Hankel operator H a is bounded if and only if a has bounded logarithmic mean oscillation. We also establish a sufficient and necessary condition for H a to be compact on H 1. The Fredholm properties of Toeplitz operators on H 1 are studied for symbols in a Banach algebra similar to C + H ∞ under mild additional conditions caused by the differences in the boundedness of Toeplitz operators acting on H 1 and H 2.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:29128
Publisher Statement:The original publication is available at (see DOI link above).


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation